# SDR SWIA2023011967136

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 484 Lbl27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL CABLE FAIRLEAD SUPPORT BRACKET AT BS 484 BETWEEN LBL 27 & 36  WAS CRACKED.    REPAIRED THE SUPPORT BRACKET IAW REO 601R-53-41-3114 REV-.
